# SDR SWAA2022052603146

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL # 661CB T/E HAS AN ELONGATED ATTACH HOLE AT FWD CORNER I/B SIDE, MEASUREMENTS; CLEANED PANEL AND PREPARED AREA FOR REPAIR ON R/W LOWER ACCESS T/E PANEL 661CB AS PER B737 51-70-04-2R-9;PERFORMED DRY OUT ON DAMAGE AREA FOUND NO WATER AS PER B737 SRM 51-70-04-2R-9; VERIFIED MEASUREMENTS; CLEAN AND DRY OUT. OK TO INSTALL REPAIR; REPAIRED ELONGATED HOLES AS MARKED ON R/W LOWER ACCESS T/E PANEL #661CB WITH A PERMANENT REPAIR AS PER B737 SRM51-70-04-2R-9 ; MATERIALS USED PO#1690463 AND PO#1760049; PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5);PRIMED AND TOP COAT REPAIRED AREA ASPER B737 AMM 51-21-99-300-802
